skin-hair-icon

Inching in face

Dear sir /madam my face and leg inching in night I am using zincodern cream and surfraz sn ....... And zocon 150 medicine
views-icons 72 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the query. This presentation can be seen with many skin diseases. The best option is to consult a Dermatologist in person to understand the problem and get it diagnosed. A proper treatment can then be started. Discuss the situation and hope it will be cleared in few days. Don't delay the appointment. You can use a bland moisturiser till then and OTC anti-allergic medications.
Health Tips
Avoid any OTC medicines like pentaderm, candid -B, panderm, fourderm, quadriderm as they contain steroids and can cause side effects .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO